The Stacks project

Bibliography entry PathologiesIV

author
Mumford, David
title
Pathologies IV
year
1975
journal
Amer. J. Math.
volume
97
number
3
pages
847–849
url
https://dx.doi.org/10.2307/2373780

@ARTICLE{PathologiesIV,
    AUTHOR = "Mumford, David",
    TITLE = "Pathologies {IV}",
    JOURNAL = "Amer. J. Math.",
    VOLUME = "97",
    YEAR = "1975",
    NUMBER = "3",
    PAGES = "847--849",
    ISSN = "0002-9327",
    URL = "https://dx.doi.org/10.2307/2373780"
}

      

This item is referenced in 1 tag:

  • in Section 106.17: Density of smooth curves